MAUDE Adverse Event Report: ROCHE DIAGNOSTICS RF-II; SYSTEM, TEST, RHEUMATOID FACTOR

ROCHE DIAGNOSTICS RF-II; SYSTEM, TEST, RHEUMATOID FACTOR
Catalog Number 05480167190
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable rheumatoid factor results for one patient sample tested on a cobas 8000 c702 module.The initial result analyzed on a sample aliquot from cobas c8100 preanalytical system was 78 iu/ml all reanalysis was done on the primary tube.The first repeat result was 66.9 iu/ml with a data flag.The second repeat result with decreased sample volume was 409 iu/ml with a data flag.The third repeat result with a 1:50 dilution was 4525 iu/ml.The discrepancy was immediately discovered since the patient's previous measured result was 3883 iu/ml.The erroneous result was not released from the lab.
 
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event could not be determined.As the qc and calibration were acceptable, no general product issue was found.

Brand Name
RF-II
Common Device Name
SYSTEM, TEST, RHEUMATOID FACTOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18624388
Report Number1823260-2024-00292
Device Sequence Number7398226
Product Code DHR
UDI-Device Identifier04015630927357
UDI-Public04015630927357
Combination Product (Y/N)Y
Initial Reporter CountryNO
PMA/510(K) Number
K000534
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number05480167190
Device Lot Number705501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2024
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IL- INHIBITORS.
Patient Age72 YR
Patient SexMale